RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1994, Volume 99, Number 2, Pages 322–328 (Mi tmf1593)  

Solvability of the derivative nonlinear Schrödinger equation and the massive Thirring model

Jyh-Hao Lee

Institute of Mathematics, Academia Sinica

Abstract: Here we review some results of J. -H. Lee of the $N\times N$ Zakharov–Shabat system with a polynomial spectral parameter. We define a scattering transform following the set-up of Beals–Coifman [2]. In the $2 \times 2$ cases, we modify the Kaup–Newell and Kuznetsov–Mikhailov system to assure the normalization with respect to the spectral parameter. Then we are able to apply the technique of Zakharov–Shabat for the solitons of NLS to our cases. We obtain the long-time behavior of the equations which can be transformed into DNLS and MTM in laboratory coordinates respectively.

Full text: PDF file (700 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1994, 99:2, 617–621

Bibliographic databases:

Language: English

Citation: Jyh-Hao Lee, “Solvability of the derivative nonlinear Schrödinger equation and the massive Thirring model”, TMF, 99:2 (1994), 322–328; Theoret. and Math. Phys., 99:2 (1994), 617–621

Citation in format AMSBIB
\Bibitem{Lee94}
\by Jyh-Hao~Lee
\paper Solvability of the derivative nonlinear Schr\"odinger equation and the massive Thirring model
\jour TMF
\yr 1994
\vol 99
\issue 2
\pages 322--328
\mathnet{http://mi.mathnet.ru/tmf1593}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1308795}
\zmath{https://zbmath.org/?q=an:0854.34080}
\transl
\jour Theoret. and Math. Phys.
\yr 1994
\vol 99
\issue 2
\pages 617--621
\crossref{https://doi.org/10.1007/BF01016148}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994PV07100020}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1593
  • http://mi.mathnet.ru/eng/tmf/v99/i2/p322

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:189
    Full text:64
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019